# SDR AWXA200700130

- Difficulty date: January 29, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A319-132
- Aircraft serial: 1234
- Aircraft time: 25,043 hours, 9,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 6692
- Condition: Failed
- Location: Emergency Lights
- Part time: 10,649 hours, 4,035 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - MID CABIN EMERG LIGHTS INOP.  MX REMOVED AND REPLACED EMERG PWR SUPPLY AND BATTERY.  OPS CHECK WAS GOOD.
